MAUDE Adverse Event Report: SHIBUYA (SBY) SURDIAL DX HEMODIALYSIS SYSTEM AND ACCESSORIES; HEMODIALYSIS MACHINE

SHIBUYA (SBY) SURDIAL DX HEMODIALYSIS SYSTEM AND ACCESSORIES; HEMODIALYSIS MACHINE
Model Number MC+SDX01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Convulsion/Seizure (4406)
Date of Event 04/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
58 minutes into a two-hour dialysis treatment the affected patient started vomiting and subsequently had a witnessed grand-mal seizure.This lasted 1-2 minutes and then subsided.The treatment was ended with a total of 489 ml uf(ultrafiltration).Ems was dispatched and by the time they arrived in the facility the patient was fully conscious and recovered from the event.The nurse noted that there was no change in vital signs before the event, and no indication to her that there was an impending event.This patient is an established dialysis patient with no history of seizures.Per the nurse, after the event the patients blood pressure was slightly elevated, but within normal range.The patient was taken to the hospital and cleared to return back to the nursing home that same day.The patient received dialysis treatments wednesday (b)(6) 2022, thursday (b)(6) 2022 and friday (b)(6) 2022 with no adverse events.(b)(6) 2022: rn said patient dialyzed with no issues.Patient had history of stroke but no history of seizures.Per nurse, no medications were given during the treatment when the event happened, and no new medication was started.Patient has cvc but had avf surgery (b)(6) 2022.Vital signs: pre tx: bp = 103/48, pulse = 90, temp = 97.5, rr = 20 start of tx: bp = 137/67, p = 81 during the event: bp = 142/119, p = 81 post tx: 175/76, p = 95, temp = 96.2, rr = 22 edw: 100.5 kg.Pt came with 100.8 kg but has been losing weight and they have had to change edw for several times for over a month.Nurse informed the team that patient had been losing weight and is on dietary evaluation.Other devices used during event:: nipro elisio 15h: dd+elisio-15h - lot # 21j14f nipro blood tubing set: bl+a430/v912, lot# 20f15 citric acid: ac -200 - nurse was not sure what was the lot # used during the treatment.Following lot #s in the unit: n2b009, n2b007 and n1h007.
 
Additional Manufacturer Narrative
Serial number reported in initial submission was incorrect.Revised section d4 to reflect the correct machine serial number.
 
Event or Problem Description
58 minutes into a two-hour dialysis treatment the affected patient started vomiting and subsequently had a witnessed grand-mal seizure.This lasted 1-2 minutes and then subsided.The treatment was ended with a total of 489 ml uf(ultrafiltration).Ems was dispatched and by the time they arrived in the facility the patient was fully conscious and recovered from the event.The nurse noted that there was no change in vital signs before the event, and no indication to her that there was an impending event.This patient is an established dialysis patient with no history of seizures.Per the nurse, after the event the patients blood pressure was slightly elevated, but within normal range.The patient was taken to the hospital and cleared to return back to the nursing home that same day.The patient received dialysis treatments (b)(6) with no adverse events.(b)(6) 2022: rn said patient dialyzed with no issues.Patient had history of stroke but no history of seizures.Per nurse, no medications were given during the treatment when the event happened, and no new medication was started.Patient has cvc but had avf surgery (b)(6) 2022.Vital signs: pre tx: bp = 103/48, pulse = 90, temp = 97.5, rr = 20 start of tx: bp = 137/67, p = 81 during the event: bp = 142/119, p = 81 post tx: 175/76, p = 95, temp = 96.2, rr = 22 edw: 100.5 kg.Pt came with 100.8 kg but has been losing weight and they have had to change edw for several times for over a month.Nurse informed the team that patient had been losing weight and is on dietary evaluation.Other devices used during event:: nipro elisio 15h: dd+elisio-15h - lot # 21j14f nipro blood tubing set: bl+a430/v912, lot# 20f15 citric acid: ac -200 - nurse was not sure what was the lot # used during the treatment.Following lot #s in the unit: n2b009, n2b007 and n1h007.

Brand Name
SURDIAL DX HEMODIALYSIS SYSTEM AND ACCESSORIES
Common Device Name
HEMODIALYSIS MACHINE
Manufacturer (Section D)
SHIBUYA (SBY)
2-72, wakamiya
kanazawa, isikawa 920-0 054
JA  920-0054
Manufacturer (Section G)
SHIBUYA (SBY)
2-72, wakamiya
kanazawa, isikawa 920-0 054
JA   920-0054
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key14470001
Report Number3016250252-2022-00003
Device Sequence Number4570760
Product Code KDI
UDI-Device Identifier00383790008815
UDI-Public00383790008815
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K182940
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMC+SDX01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date05/23/2022
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown